U.S. doctors online nowAsk doctors free
Wichita, KS
A 28-year-old female asked:

Can i take zanaflex (tizanidine) and trazodone together?

3 doctor answers3 doctors weighed in
Dr. Mohammed Younus
Psychiatry 31 years experience
You may: There is additive effect of sedation other wise there is low level drug drug interaction between Zanaflex (tizanidine) and trazodone, but overall safe.
Dr. L. Stoney
Pain Management 38 years experience
Sleep: The combination of Zanaflex (tizanidine) and trazadone may lead to a difficulty during the night and next day. Both are sedating medications but the combination may lead to excessive sedation the following day.
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Zanaflex (tizanidine): Combined with trazodone and klonopin, (clonazepam) excess sedation is likely, depending on the dose of each.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 33-year-old female asked:
2 doctor answers2 doctors weighed in
A 38-year-old member asked:
1 doctor answer2 doctors weighed in
A female asked:
1 doctor answer1 doctor weighed in
A 31-year-old member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 29, 2021

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.